# SDR CALA2023050901445

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 75,529 hours, 15,873 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Sta2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUS SKIN (STA 2108 - STA 2150, S2L - S3L) FOUND CHAFING, REFER TO HAECO NR NO. 9410956, SPEC NO. B777-55-3-7032. PERFORMED BY EMP V905787 RII BY TA589, FUSELAGE SKIN REPAIRED AS PER SRM 53-70-01 REPAIR 2 REV 91 AND ECRA 5370-01079 REV -. RII BY TA589.
